# SDR 2009FA0000027

- Difficulty date: December 19, 2008
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N961AG
- Make and model: Cirrus SR22
- Aircraft serial: 0255
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 14251001
- Condition: Chafed
- Location: Eng Compartment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE BLACK PLASTIC WIRE LOOM THAT HOUSES THE MAP WIRING HARNESS FWD OF THE BAFFLE TO HAVE CHAFED THROUGH THE WIRE INSULATION OF THE WIRES IN SEVERAL LOCATIONS.  THIS IS CAUSED BY THE WIRE HARNESS BEING ABLE TO MOVE INSIDE THE LOOM AND THE LOOM BEING MADE FROM A HARDER MATERIAL THAN THE  WIRE INSULATION.  INSTALL NEW WIRE HARNESS AND REMOVE THE PLASTIC LOOM.  SECURE WIRES AS NEEDED.  (K)
